Hi all, i recently have recently started Kesimpta in September last year, and i have been noticing I’m having more eczema flare ups. I have told my ms nurse and they are saying its nothing to do with the kesimpta. I just wanted to ask if anyone else on Kesimpta is experiencing this.
Thanks in advance.
Does redness, pain and itching count?
The side effects of Kesimpta are listed below. If any of these side effects becomes severe, tell your
doctor, pharmacist or nurse.
Very common (may affect more than 1 in 10 people)
- upper respiratory tract infections, with symptoms such as sore throat and runny nose
- injection-related reactions, such as fever, headache, muscle pain, chills and tiredness - these
usually occur in the 24 hours after an injection of Kesimpta, in particular after the first injection
- urinary tract infections
- injection-site reactions, such as redness, pain, itching and swelling at the injection site
Hi. Am curious to know this too Issy as I have just opted to go on Kesimpta after a relapse, after being given the choice of cladribine, ocrevus or kesimpta, but am a bit worried now as my eczema has been virtually non existent (since being on Tecfidera for 6 years) so I don’t want it to flare up again!? I used to have it quite bad…
How do you get on with the kesimpta injector pen, is it easy as I’m a little apprehensive…!
After talking with my ms nurse she has said that kesimpta kesimpta does not cause eczema flare ups and, my eczema is now getting under control. As for the injector pen it is really easy to use and it does not hurt.
Ah you must be relieved, that’s reassuring - and thanks too for putting my mind at rest about the eczema AND the injector pen! Just waiting to start on it now…